List of Articles Published in 2000

B.2000.92.9 Generalized Nonlinear Random Variational Inequality and Complementarity Problems In Hilbert Spaces
A. Behera and Lopamudra Nayak, Vol. 92, No. 1, Febuary 2000
B.2000.92.8 The Proof That Certain Functions Are Entire II
R. Balasubramanian and K. Ramachandra, Vol. 92, No. 1, Febuary 2000
B.2000.92.7 Nowhere Dense Sets and Hyperconnected s-Topological Spaces
Biswanath Garai and Chandyopadhyay, Vol. 92, No. 1, Febuary 2000
B.2000.92.60 Legendre Type Differential Equation Involving Dirichlet Series
A.G. Das and Talky Bhattacharjee, Vol. 92, No. 6, December 2000
B.2000.92.6 Rearrangements of the Coefficients of Entire Dirichlet Series
G. Balasubramanian, Vol. 92, No. 1, Febuary 2000
B.2000.92.59 Analytic Solution for Supersonic Flows Past Blunt Bodies Case I and Case II
D.D. Mallick, Vol. 92, No. 6, December 2000
B.2000.92.58 On the Kinetic Theory Justification of the Local Equilibrium Assumption of Irreversible thermodynamics
Anil A. Bhalekar, Vol. 92, No. 6, December 2000
B.2000.92.57 On Generalized Ricci 3-Recurrent Spaces
U. C. De and Samir Kumar Ghosh, Vol. 92, No. 6, December 2000
B.2000.92.56 Some Results on Linear 2-Normed Spaces
S. Elumalai and A. Patricia Jennifer Asha, Vol. 92, No. 6, December 2000
B.2000.92.55 Generalized Schwabik-Henstock Integral
A.G. Das and Gokul Sahu, Vol. 92, No. 6, December 2000
B.2000.92.54 Extending Modules Exact Covers and Projective Covers
A. M. Pandeya and A. K. Pandey, Vol. 92, No. 6, December 2000
B.2000.92.53 Some Further Results on Points Of Generalized Absolute Continuity
S. De Sarkar, Vol. 92, No. 6, December 2000
B.2000.92.52 Transverse Impact to the Flexible Elastic Membranes with a Rigid Hole
Omur Umut, Vol. 92, No. 6, December 2000
B.2000.92.51 Numerical Solution of Heat Transfer Through B-Spline Collocation with Quasilinearization
D. C. Joshi and H. D. Doctor, Vol. 92, No. 5, October 2000
B.2000.92.50 “Stability of a Star Against Radial Motion” – Comparison Between Newton and Einstein
V. B. Kelkar and M. K. Shrivastava, Vol. 92, No. 5, October 2000
B.2000.92.5 Study of Variably Inclined MHD Flows Through Porous Media in Magnetograph Plane
C.Thakur and B. Singh, Vol. 92, No. 1, Febuary 2000
B.2000.92.49 On a Type of Semi-Symmetric Non-Metric Connection
Joydeep Sengupta and U. C. De, Vol. 92, No. 5, October 2000
B.2000.92.48 Hypersurfaces of Manifolds with a Kenmotsu 3-Structure
Shiv Sharma Shukla and Mukut Mani Tripathi, Vol. 92, No. 5, October 2000
B.2000.92.47 On Generalized Ricci-Recurrent Sasakian Manifolds
N. Guha, Vol. 92, No. 5, October 2000
B.2000.92.46 On Lorentzian Para Contact Manifolds
Indu Kala Mishra and R. H. Ojha, Vol. 92, No. 5, October 2000